SciELO - Scientific Electronic Library Online

 
vol.38 issue2On the (M, D) number of a graphTotal domination and vertex-edge domination in tres author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.38 no.2 Antofagasta June 2019

http://dx.doi.org/10.4067/S0716-09172019000200267 

Articles

Further inequalities for log-convex functions related to Hermite-Hadamard result

S. S. Dragomir1 

1Victoria University, College of Engineering & Science, Mathematics, P. O. Box 14428 Melbourne City, MC 8001, Australia e-mail : sever.dragomir@vu.edu.au

Abstract

Some unweighted and weighted inequalities of Hermite-Hadamard type for log-convex functions defined on real intervals are given.

Keywords: Convex functions; Integral inequalities; Log-Convex functions.

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

References

[1] M. Alomari and M. Darus, The Hadamard’s inequality for s-convex function. Int. J. Math. Anal. (Ruse) 2, No. 13-16, pp. 639-646, (2008). [ Links ]

[2] M. Alomari andM. Darus , Hadamard-type inequalities for s-convex functions. Int. Math. Forum 3, No. 37-40 pp. 1965-1975, (2008). [ Links ]

[3] G. A. Anastassiou, Univariate Ostrowski inequalities, revisited. Monatsh. Math., 135, No. 3, pp. 175-189, (2002). [ Links ]

[4] G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen, Generalized convexity and inequalities, J. Math. Anal. Appl. 335, pp. 1294-1308, (2007). [ Links ]

[5] N. S. Barnett, P. Cerone, S. S. Dragomir, M. R. Pinheiro and A. Sofo, Ostrowski type inequalities for functions whose modulus of the derivatives are convex and applications. Inequality Theory and Applications, Vol. 2 (Chinju/Masan, 2001), 19-32, Nova Sci. Publ., Hauppauge, NY, 2003. Preprint: RGMIA Res. Rep. Coll. 5, (2002), No. 2, Art. 1 (Online http://rgmia.org/papers/v5n2/Paperwapp2q.pdf) [ Links ]

[6] E. F. Beckenbach, Convex functions, Bull. Amer. Math. Soc. 54, pp. 439-460, (1948). [ Links ]

[7] M. Bombardelli and S. Varošanec, Properties of h-convex functions related to the Hermite-Hadamard-Fejér inequalities. Comput. Math. Appl. 58, No. 9, pp. 1869-1877, (2009). [ Links ]

[8] W. W. Breckner, Stetigkeitsaussagen für eine Klasse verallgemeinerter konvexer Funktionen in topologischen linearen Räumen. (German) Publ. Inst. Math. (Beograd) (N.S.) 23 (37), pp. 13-20, (1978). [ Links ]

[9] W. W. Breckner and G. Orbán, Continuity properties of rationally s-convex mappings with values in an ordered topological linear space. Universitatea Babeş-Bolyai, Facultatea de Matematica, Cluj-Napoca, viii+92, (1978). [ Links ]

[10] P. Cerone andS. S. Dragomir , Midpoint-type rules from an inequalities point of view, Ed. G. A. Anastassiou, Handbook of Analytic Computational Methods in Applied Mathematics, CRC Press, New York., pp. 135-200, (2000). [ Links ]

[11] P. Cerone andS. S. Dragomir , New bounds for the three-point rule involving the Riemann-Stieltjes integrals, in Advances in Statistics Combinatorics and Related Areas, C. Gulati, et al. (Eds.), World Science Publishing, pp. 53-62, (2002). [ Links ]

[12] P. Cerone , S. S. Dragomir and J. Roumeliotis , Some Ostrowski type inequalities for n-time differentiable mappings and applications, Demonstratio Mathematica, 32 (2), pp. 697-712, (1999). [ Links ]

[13] G. Cristescu, Hadamard type inequalities for convolution of h-convex functions. Ann. Tiberiu Popoviciu Semin. Funct. Equ. Approx. Convexity 8, pp. 3-11, (2010). [ Links ]

[14] S. S. Dragomir , Some remarks on Hadamard’s inequalities for convex functions, Extracta Math., 9 (2), pp. 88-94, (1994). [ Links ]

[15] S. S. Dragomir , Refinements of the Hermite-Hadamard integral inequality for log-convex functions, Austral. Math. Soc. Gaz. 28, No. 3, pp. 129-134, (2001). [ Links ]

[16] S. S. Dragomir , Ostrowski’s inequality for monotonous mappings and applications, J. KSIAM, 3 (1), pp. 127-135, (1999). [ Links ]

[17] S. S. Dragomir , The Ostrowski’s integral inequality for Lipschitzian mappings and applications, Comp. Math. Appl., 38, pp. 33-37, (1999). [ Links ]

[18] S. S. Dragomir , On the Ostrowski’s inequality for Riemann-Stieltjes integral, Korean J. Appl. Math., 7, pp. 477-485, (2000). [ Links ]

[19] S. S. Dragomir, On the Ostrowski’s inequality for mappings of bounded variation and applications, Math. Ineq. & Appl., 4 (1), pp. 33-40, (2001). [ Links ]

[20] S. S. Dragomir , On the Ostrowski inequality for Riemann-Stieltjes integral (a b f (t) du (t) where f is of Hölder type and u is of bounded variation and applications, J. KSIAM , 5 (1), pp. 35-45, (2001). [ Links ]

[21] S. S. Dragomir , Ostrowski type inequalities for isotonic linear functionals, J. Inequal. Pure & Appl. Math., 3(5), Art. 68, (2002). [ Links ]

[22] S. S. Dragomir, An inequality improving the first Hermite-Hadamard inequality for convex functions defined on linear spaces and applications for semi-inner products. J. Inequal. Pure Appl. Math. 3, No. 2, Article 31, 8, (2002). [ Links ]

[23] S. S. Dragomir, An inequality improving the first Hermite-Hadamard inequality for convex functions defined on linear spaces and applications for semi-inner products, J. Inequal. Pure and Appl. Math., 3 (2), Art. 31, (2002). [ Links ]

[24] S. S. Dragomir, An inequality improving the second HermiteHadamard inequality for convex functions defined on linear spaces and applications for semi-inner products, J. Inequal. Pure and Appl. Math. , 3 (3), Art. 35, (2002). [ Links ]

[25] S. S. Dragomir, An Ostrowski like inequality for convex functions and applications, Revista Math. Complutense, 16 (2), pp. 373-382, (2003). [ Links ]

[26] S. S. Dragomir, Operator Inequalities of Ostrowski and Trapezoidal Type. Springer Briefs in Mathematics. Springer, New York, (2012). x+112 pp. ISBN: 978-1-4614-1778-1 [ Links ]

[27] S. S. Dragomir, Some new inequalities of Hermite-Hadamard type for GA-convex functions, Preprint RGMIA Res. Rep. Coll. 18 (2015), Art 33. (http://rgmia.org/papers/v18/v18a33.pdf). [ Links ]

[28] S. S. Dragomir, New inequalities of Hermite-Hadamard type for logconvex functions, Preprint RGMIA Res. Rep. Coll. 18, (2015), Art 42. (http://rgmia.org/papers/v18/v18a42.pdf). [ Links ]

[29] S. S. Dragomir , P. Cerone , J. Roumeliotis and S. Wang, A weighted version of Ostrowski inequality for mappings of Hölder type and applications in numerical analysis, Bull. Math. Soc. Sci. Math. Romanie, 42(90) (4), pp. 301-314, (1999). [ Links ]

[30] S. S. Dragomir and S. Fitzpatrick, The Hadamard inequalities for sconvex functions in the second sense. Demonstratio Math. 32, No. 4, pp. 687-696, (1999). [ Links ]

[31] S. S. Dragomir andS. Fitzpatrick ,The Jensen inequality for s-Breckner convex functions in linear spaces. Demonstratio Math. 33, No. 1, pp. 43-49, (2000). [ Links ]

[32] S. S. Dragomir and B. Mond, Integral inequalities of Hadamard’s type for log-convex functions, Demonstratio Math., 31 (2), pp. 354-364,(1998). [ Links ]

[33] S. S. Dragomir and C. E. M. Pearce, On Jensen’s inequality for a class of functions of Godunova and Levin. Period. Math. Hungar., 33, No. 2, pp. 93-100, (1996). [ Links ]

[34] S. S. Dragomir and C. E. M. Pearce, Quasi-convex functions and Hadamard’s inequality, Bull. Austral. Math. Soc. 57, pp. 377-385, (1998). [ Links ]

[35] S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, (2000). [ Links ]

[36] S. S. Dragomir , J. Pečarić and L. Persson, Some inequalities of Hadamard type. Soochow J. Math. 21, No. 3, pp. 335-341, (1995). [ Links ]

[37] S. S. Dragomir and Th. M. Rassias (Eds), Ostrowski Type Inequalities and Applications in Numerical Integration, Kluwer Academic Publisher, (2002). [ Links ]

[38] S. S. Dragomir andS. Wang , A new inequality of Ostrowski’s type in L1−norm and applications to some special means and to some numerical quadrature rules, Tamkang J. of Math., 28, pp. 239-244, (1997). [ Links ]

[39] S. S. Dragomir andS. Wang , Applications of Ostrowski’s inequality to the estimation of error bounds for some special means and some numerical quadrature rules, Appl. Math. Lett., 11 , pp. 105-109, (1998). [ Links ]

[40] S. S. Dragomir andS. Wang , A new inequality of Ostrowski’s type in Lp−norm and applications to some special means and to some numerical quadrature rules, Indian J. of Math., 40 (3), pp. 245-304, (1998). [ Links ]

[41] A. El Farissi, Simple proof and refeinment of Hermite-Hadamard inequality, J. Math. Ineq. 4, No. 3, pp. 365-369, (2010). [ Links ]

[42] L. Fejér, Über die Fourierreihen, II, Math. Naturwiss. Anz Ungar. Akad. Wiss. 24, pp. 369-390, (1906). (In Hungarian). [ Links ]

[43] P. M. Gill, C. E. M. Pearce andJ. Pečarić , Hadamard’s inequality for r convex functions, Journal of Mathematical Analysis and Applications. 215, No. 2, pp. 461-470, (1997). [ Links ]

[44] E. K. Godunova and V. I. Levin, Inequalities for functions of a broad class that contains convex, monotone and some other forms of functions. (Russian) Numerical mathematics and mathematical physics (Russian), 138-142, 166, Moskov. Gos. Ped. Inst., Moscow, (1985). [ Links ]

[45] H. Hudzik and L. Maligranda, Some remarks on s-convex functions. Aequationes Math. 48, No. 1, pp. 100-111, (1994). [ Links ]

[46] E. Kikianty and S. S. Dragomir , Hermite-Hadamard’s inequality and the p-HH-norm on the Cartesian product of two copies of a normed space, Math. Inequal. Appl. Mathematical Inequalities Applications, Volume 13, Number 1, pp. 1-32, (2010). [ Links ]

[47] U. S. Kirmaci, M. Klaričić Bakula, M. E. Özdemir andJ. Pečarić , Hadamard-type inequalities for s-convex functions. Appl. Math. Comput. 193, No. 1, pp. 26-35, (2007). [ Links ]

[48] M. A. Latif, On some inequalities for h-convex functions. Int. J. Math. Anal. (Ruse) 4, No. 29-32, pp. 1473-1482, (2010). [ Links ]

[49] D. S. Mitrinović and I. B. Lacković, Hermite and convexity, Aequationes Math. 28, pp. 229-232, (1985). [ Links ]

[50] D. S. Mitrinović and J. E. Pečarić, Note on a class of functions of Godunova and Levin. C. R. Math. Rep. Acad. Sci. Canada 12, No. 1, pp. 33-36, (1990). [ Links ]

[51] M. A. Noor, K. I. Noor and M. U. Awan, Some inequalities for geometrically-arithmetically h-convex functions, Creat. Math. Inform. 23, No. 1, 91-98, (2014). [ Links ]

[52] C. E. M. Pearce and A. M. Rubinov, P-functions, quasi-convex functions, and Hadamard-type inequalities. J. Math. Anal. Appl. 240, No. 1, pp. 92-104, (1999). [ Links ]

[53] J. E. Pečarić and S. S. Dragomir , On an inequality of Godunova-Levin and some refinements of Jensen integral inequality. Itinerant Seminar on Functional Equations, Approximation and Convexity (Cluj-Napoca, 263-268, Preprint, 89-6, Univ. Babeş-Bolyai, Cluj-Napoca, (1989). [ Links ]

[54] J. Pečarić and S. S. Dragomir , A generalization of Hadamard’s inequality for isotonic linear functionals, Radovi Mat. (Sarajevo) 7, pp. 103-107, (1991). [ Links ]

[55] M. Radulescu, S. Radulescu and P. Alexandrescu, On the GodunovaLevin-Schur class of functions. Math. Inequal. Appl. 12, No. 4, pp. 853-862, (2009). [ Links ]

[56] M. Z. Sarikaya, A. Saglam, and H. Yildirim, On some Hadamard-type inequalities for h-convex functions. J. Math. Inequal. 2, No. 3, pp. 335-341, (2008). [ Links ]

[57] E. Set, M. E. Özdemir and M. Z. Sarıkaya, New inequalities of Ostrowski’s type for s-convex functions in the second sense with applications. Facta Univ. Ser. Math. Inform. 27, No. 1, pp. 67-82, (2012). [ Links ]

[58] M. Z. Sarikaya , E. Set and M. E. Özdemir, On some new inequalities of Hadamard type involving h-convex functions. Acta Math. Univ. Comenian. (N.S.) 79, No. 2, pp. 265-272, (2010). [ Links ]

[59] W. T. Sulaiman, Refinements to Hadamard’s inequality for log-convex functions. Applied Mathematics, 2, pp. 899-903, (2011). [ Links ]

[60] M. Tunç, Ostrowski-type inequalities via h-convex functions with applications to special means. J. Inequal. Appl., 326, (2013). [ Links ]

[61] S. Varošanec , On h-convexity. J. Math. Anal. Appl. 326, No. 1, pp. 303-311, (2007). [ Links ]

[62] X.-M. Zhang, Y.-M. Chu and X.-H. Zhang, The Hermite-Hadamard type inequality of GA-convex functions and its application, Journal of Inequalities and Applications, Volume, Article ID 507560, 11 pages, (2010). [ Links ]

Received: July 2017; Accepted: December 2018

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License